A FAMILY OF REPRESENTATIONS OF BRAID GROUPS ON SURFACES

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 584
  • Download : 0
We propose a family of homological representations of the braid groups on surfaces. This family extends linear representations of the braid groups on a disc, such as the Burau representation and the Lawrence-Krammer-Bigelow representation.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
2010-10
Language
English
Article Type
Article
Keywords

HECKE ALGEBRA; PRESENTATIONS

Citation

PACIFIC JOURNAL OF MATHEMATICS, v.247, no.2, pp.257 - 282

ISSN
0030-8730
DOI
10.2140/pjm.2010.247.257
URI
http://hdl.handle.net/10203/98459
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0